# SDR AU971622

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F27MK50
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: F1701468401
- Condition: Cracked
- Location: Fuel Storage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REFUELLING POINT PANEL CRACKED IN NUMEROUS PLACES.
